# SDR DL72L954215

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN CENTER AISLE AND RT OVERWING EMERGENCY EXIT, EMERGENCY LIGHTS INOP.  REPLACED BATTERIES, OPERATION NORMAL.
